# SDR YENA2023041100340

- Difficulty date: April 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 8,773 hours, 2,638 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1853, JFK-PBI. 'MOIST ODOR ON DESCENT; COMPLIED WITH INFO NOTICE 2017-T015. SECTION B2 DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED.PER TSM 05-50-00-710-080. TRANSIENT CONDITION DETERMINED. A/C OK FOR SERVICE.'
